MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista espanola de enfermedades digestivas · 1995

[Acute pancreatitis associated with hepatotoxicity induced by amoxicillin-clavulanic acid].

Galindo C, Buenestado J, Reñé J M, Piñol M C

СтатьяОбзорПеревод пока не подготовлен

Аннотация

A 25-year old man suffered from acute pancreatitis and cholestatic acute hepatitis simultaneously after 4 weeks of an antibiotic treatment withdrawal (amoxicillin plus clavulanic acid) which was given for pharyngitis. Other potential etiological causes of both acute pancreatitis and liver disease, were excluded. The causal relationship between amoxicillin plus clavulanic acid and cholestatic hepatitis is well know, but no data has been reported regarding acute pancreatitis. The medical literature is reviewed and the mechanisms of toxicity are discussed.

Для цитирования: Galindo C, Buenestado J, Reñé J M, Piñol M C. [Acute pancreatitis associated with hepatotoxicity induced by amoxicillin-clavulanic acid].. Revista espanola de enfermedades digestivas. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.